# SDR RAIA00312299

- Difficulty date: December 4, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 16,195 hours, 18,066 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501156616
- Part serial: 1263
- Condition: Defective
- Location: Cockpit
- Part time: 15,554 hours, 15,112 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- STAND BY ATTITUDE INDICATOR DRIFTING.  MAINTENANCE REMOVED AND REPLACED STAND BY ATTITUDE INDICATOR.
